On the regularity of solutions of the inhomogeneous infinity laplace equation
2014 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 142, no 1, 277-288 p.Article in journal (Refereed) Published
We study the inhomogeneous infinity Laplace equation and prove that for bounded and continuous inhomogeneities, any blow-up is linear but not necessarily unique. If, in addition, the inhomogeneity is assumed to be C-1, then we prove that any solution is differentiable, i.e., that any blow-up is unique.
Place, publisher, year, edition, pages
2014. Vol. 142, no 1, 277-288 p.
Harmonic-Functions, 2 Dimensions
IdentifiersURN: urn:nbn:se:kth:diva-136470DOI: 10.1090/S0002-9939-2013-12180-5ISI: 000326580100028ScopusID: 2-s2.0-84886301117OAI: oai:DiVA.org:kth-136470DiVA: diva2:676484
QC 201312062013-12-062013-12-052013-12-06Bibliographically approved